DBLP BibTeX Record 'journals/jet/CavalcantiE08'

@article{DBLP:journals/jet/CavalcantiE08,
  author    = {Ricardo de Oliveira Cavalcanti and
               Andr{\'e}s Erosa},
  title     = {Efficient propagation of shocks and the optimal return on
               money},
  journal   = {J. Economic Theory},
  volume    = {142},
  number    = {1},
  year      = {2008},
  pages     = {128-148},
  ee        = {http://dx.doi.org/10.1016/j.jet.2006.10.002},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}